Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
April 20, 2014, 02:19:06 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 620453
  • Total Topics: 46749
  • Online Today: 191
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Side Effects Of Truvada/Isentress???  (Read 1252 times)

0 Members and 1 Guest are viewing this topic.

Offline SearchLife

  • Member
  • Posts: 3
Side Effects Of Truvada/Isentress???
« on: March 07, 2013, 03:35:51 PM »
Hi all, I was diagnosed 5 months ago with a CD4 count of 300. I swiftly started treatment and truvada/isentress was prescribed by my doc as this combo was supposed to have little or no side effects, seeing as i operate heavy machinery on a daily basis. I was living abroad when diagnosed and it came as a massive shock. I felt very alone and isolated and drank very heavily of an evening to try n numb my brain i guess.... i dont really know why... but thats how i dealt with it initially. After 2 months of wreckin myself i decided to fly home(UK) in hope of finding some motivation to 'care' again and sort myself out. Thankfully this has been a good move as i am now a lot more positive being around friends and family and am into month 3 with no booze and no cigarettes!!! Anyways, i had completed one month of meds before i left and the results were great. VL went down from 6000 to <20 in 4 weeks. But since stopping the drinking i have Really struggled to sleep. I expected this for a few weeks seeing as i was drinking myself to sleep previously... but it has got worse as the weeks have turned into months. I suffer from really restless sleep with such vivid dreams often about work!?(Sad i know!!!) They are so life-like that i wake up feeling that iv already done a days work before iv stood up!! I am beginning to think this could be a side effect of the meds and all the drinking was masking it as i was drunk going to bed and feeling 'hungover' when i got up the next day. I was just wondering if anyone else has experienced anything similar off the truvada/isentress combo?? Its just so hard to get up and go at the moment... i was kinda hoping someone might be able to tell me it goes away after a while!!!!! lol. Thanks for reading and any feedback will be much appreciated!

Offline buginme2

  • Member
  • Posts: 2,751
  • Certified Life Coach
Re: Side Effects Of Truvada/Isentress???
« Reply #1 on: March 07, 2013, 03:46:57 PM »
Insomnia is a known side effect of Isentress.   Discuss with your doctor if it becomes too bothersome.  There are other medications with little/no side effects that you could take or you may try a sleep aid recommended by your doctor.
"All I need are some tasty waves, a cool buzz, and I'm fine."

http://www.youtube.com/watch?v=6e0gcEC1TWE

Offline SearchLife

  • Member
  • Posts: 3
Re: Side Effects Of Truvada/Isentress???
« Reply #2 on: March 12, 2013, 05:44:14 PM »
Thanks for the feedback.

Offline Miss Philicia

  • Member
  • Posts: 23,565
  • celebrity poster, faker & poser
Re: Side Effects Of Truvada/Isentress???
« Reply #3 on: March 12, 2013, 06:10:39 PM »
I'm on Isentress and the major side effect listed on their site is a 4% rate of "disturbed sleep" -- mine is similar to yours in that it's not so much nightmares with scary snakes or anything, but intense scenarios that I call, for lack of a better description, "crisis dreams". They're benign up to a point, but then at some point there's a crisis of some sorts and I actually have to wake up, get out of bed, and force myself to urinate. Then I go back to bed and sleep fine.

I'll also add that this doesn't happen every night, but it does happen perhaps once a week. And it's worse if I'm having anxiety about something. So I suppose it could be a combination of anxiety and medication side effect. It's hard to discern such things often, but since it's a known side effect it would make sense for you to try another regimen -- and you'd only be switching out the Isentress for something else, and staying on Truvada. If you still have sleep issues after say a month on the new medication you can probably assume you have excessive anxiety causing sleep issues.
"Iíve slept with enough men to know that Iím not gay"

Offline Homopoz

  • Member
  • Posts: 21
Re: Side Effects Of Truvada/Isentress???
« Reply #4 on: May 03, 2013, 03:34:59 PM »
I am the same regimen the but never had any problems with sleep. But I am also prone to low blood pressure, so I fall asleep as soon as I hit the bed. But I noticed, I have some spots on my skin. They appear in different places of my chest and back. I put the cream, and it helps but another spot shows up in another place... Is it a side effect too?

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.